본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

Journal of mathematical biology v.34 no.5/6, 1996년, pp.675 - 688  

Evolutionary dynamics for bimatrix games: A Hamiltonian system?

Hofbauer, Josef ;
  • 초록  

    Abstract We review some properties of the evolutionary dynamics for asymmetric conflicts, give a simplified approach to them, and present some new results on the stability and bifurcations occurring in these conservative systems. In particular, we compare their dynamics to those of Hamiltonian systems


  • 원문보기

    원문보기
    무료다운로드 유료다운로드
    • NDSL :

    유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

  • 주제어

    Evolutionary game theory .   Replicator dynamics .   Bimatrix games .   Hamiltonian systems .   Volume-preserving flows .   Bipartite systems .   Stability.  

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역